# SDR SWAA2022030134960

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 277-294 RBL1 WL208. / REMOVED AND REPLACED CRACKED FLOOR SUPPORT BS 277-294 RBL1 WL208 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0; AND DWG 141A5400 57798U 16JAN19.
